# SDR AALA201601269017

- Difficulty date: January 24, 2016
- Submitted: January 26, 2016
- Operation: Air carrier
- Aircraft: N539UW
- Make and model: Airbus A321-231
- Aircraft serial: 4082
- Aircraft time: 21,128 hours, 8,233 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Torque Link
- Condition: Cracked
- Location: Nlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GNDED.  FOUND NLG CTR HINGE PIN TO BE CRACKED IAW JC 26C71032003.  REPLACED NLG TORQUE LINK ASSEMBLY IAW AMM 32-21-27.
